Stopping use of migraine prevention medications?

I want to know,is it usual that after quit using drugs for prevention migraine, now its getting worse and worse?


Community Answers
  • masoumeh author
    11 months ago

    Hi Nancy, thanks for your attention. But I meaned that for example I have attacks 2times in a month, in last year. Then I see a doctor and use medicine. And I was so good with any pain for 2 month. After 6 month I stopped using these drugs with suggestion of my doctore.now I have attacks 2 time’s a week. I wanted to know is it common?
    And I don’t want to use drugs anymore. Because I’m sure that my headaches are getting worse

  • Nancy Harris Bonk moderator
    11 months ago

    Hi masoumeh,

    Thank you for your question. Yes, that makes sense. Migraine prevention medications prevent (or reduces) migraine attacks. When we stop these, it’s not uncommon for our migraine attacks to get worse.

    Best of luck,
    Nancy

  • Share Your Answer

    Poll